I mis- read your post and somehow undertood you to be taking vit D...too much perhaps. It seems this is not the case.
Most folk have too little vit d especially here in uk in long dark winters and rainy summers.
Since you are taking the Logos protocol then everything is set out and incorporated into the protocol.
Why you have too high vit d levels is a mystery unless you are taking lots of cod liver oil as you cannot get too much from the sun.The body sees to that.
Excess vit D causes too much calcium to accumulate in the blood....you need it in the bones and teeth etc ...and vit K prevents this build up in the blood it seems.
Hypercalcaemia causes fatigue, upset bowels etc etc.
My daughter, a Cambridge PHd, who is a cancer survivor ,has alaways been interested in food chemical combinations and it was she who advised me against taking vit D without K because it can cause osteoporosis.
I started taking vitamin D 3 after watching a video on this site about its benefits. Mary,s post I think it was.
Now, though I have stopped taking it with the lovely sun we have had, I shall resume in the autumn.
I have no blood tests except when last in hospital so wouldn.t know what is going on.
If Something works for me then I continue to take it.
If it does not work I try something else.
I am no scientist but five of my children are.
Anyway John will explain everything and advise you on what you should do.,, So no worries.
Take care and God Bless.
How about August 18th?
There are 12 posts in this thread. Enter your monthly access code to read them all and join the discussion. 100% of the funds go to making this community possible.
Visitors Right Now